# SDR CA090220001

- Difficulty date: February 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 3,372 hours
- Engine: Pwa PW305A
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Condition: Missing
- Location: Solenoid Valve
- Part time: 3,465 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED LIGHTS LT AND RT ILLUMINATED ON THE ANNUNCIATE PANEL JUST AFTER TAKEOFF. AFTER TROUBLESHOOTING FOUND MAJOR BLEED AIR LEAKAGE WHERE THE ACTIVATION SOLENOID VALVE IS MOUNTED TO THE FLOW CONTROL VALVE. IT APPEARS PART OF A GASKET/SEAL DEPARTED CAUSING THE BLEED AIR LEAK TO HIT THE FIRE LOOP IN THE TAIL SECTION.
